# SDR 9JLA2013041706761

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N905AC
- Make and model: Cessna 560XL
- Aircraft serial: 5605196
- Aircraft time: 3,363 hours, 2,253 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bowl
- Part number: 991237215
- Condition: Leaking
- Location: Filter Bowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTION, SIGNIFICANT AMOUNT OF HYD FLUID WAS FOUND LEAKING FROM THE NOSE AREA.  TROUBLESHOOTING FOUND THE BRAKE FILTER BOWL LEAKING.  R & R THE DEFECTIVE FILTER BOWL AND O-RING.  BLED BRAKE SYSTEM, LEAK CHECKS SATISFACTORY. REF: MM 32-42-00.
